# SDR COMA2009111170028

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 15,242 hours, 10,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705351041
- Condition: Gouged
- Location: Fuselage
- Part time: 15,242 hours, 10,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER LINE OF FUSELAGE SKIN GOUGED BEYOND LIMITS AT FS 975.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH REO 670-53-51-041.
